Publication

Systemic vasculitis developed after immune checkpoint inhibition: Comment on the article by Cappelli et al

Rutgers, A., van den Brom, R. R. H., Hospers, G. A. P., Heeringa, P. & Brouwer, E., Aug-2018, In : Arthritis Care and Research. 70, 8, p. 1275 1 p.

Research output: Contribution to journalComment/Letter to the editorAcademicpeer-review

APA

Rutgers, A., van den Brom, R. R. H., Hospers, G. A. P., Heeringa, P., & Brouwer, E. (2018). Systemic vasculitis developed after immune checkpoint inhibition: Comment on the article by Cappelli et al. Arthritis Care and Research, 70(8), 1275. https://doi.org/10.1002/acr.23481

Author

Rutgers, Abraham ; van den Brom, Rob R H ; Hospers, Geke A P ; Heeringa, Peter ; Brouwer, Elisabeth. / Systemic vasculitis developed after immune checkpoint inhibition : Comment on the article by Cappelli et al. In: Arthritis Care and Research. 2018 ; Vol. 70, No. 8. pp. 1275.

Harvard

Rutgers, A, van den Brom, RRH, Hospers, GAP, Heeringa, P & Brouwer, E 2018, 'Systemic vasculitis developed after immune checkpoint inhibition: Comment on the article by Cappelli et al' Arthritis Care and Research, vol. 70, no. 8, pp. 1275. https://doi.org/10.1002/acr.23481

Standard

Systemic vasculitis developed after immune checkpoint inhibition : Comment on the article by Cappelli et al. / Rutgers, Abraham; van den Brom, Rob R H; Hospers, Geke A P; Heeringa, Peter; Brouwer, Elisabeth.

In: Arthritis Care and Research, Vol. 70, No. 8, 08.2018, p. 1275.

Research output: Contribution to journalComment/Letter to the editorAcademicpeer-review

Vancouver

Rutgers A, van den Brom RRH, Hospers GAP, Heeringa P, Brouwer E. Systemic vasculitis developed after immune checkpoint inhibition: Comment on the article by Cappelli et al. Arthritis Care and Research. 2018 Aug;70(8):1275. https://doi.org/10.1002/acr.23481


BibTeX

@article{1afd9cc220db4060a07c2f020c9198db,
title = "Systemic vasculitis developed after immune checkpoint inhibition: Comment on the article by Cappelli et al",
abstract = "With much interest, we read the recent systematic review on rheumatic and musculoskeletal immune-related adverse events (IRAEs) due to immune checkpoint inhibitors by Cappelli et al1 . The mechanistic basis on which the immune checkpoint inhibitors cause immune-related adverse events, dictates that basically any autoimmune disease could occur at an increased frequency in any of the patients treated with these agents. We think there is an underestimation of autoimmune disease development in these patients due to patient underreporting and physician unfamiliarity.",
keywords = "Journal Article",
author = "Abraham Rutgers and {van den Brom}, {Rob R H} and Hospers, {Geke A P} and Peter Heeringa and Elisabeth Brouwer",
note = "This article is protected by copyright. All rights reserved.",
year = "2018",
month = "8",
doi = "10.1002/acr.23481",
language = "English",
volume = "70",
pages = "1275",
journal = "Arthritis Care and Research",
issn = "2151-464X",
publisher = "WILEY",
number = "8",

}

RIS

TY - JOUR

T1 - Systemic vasculitis developed after immune checkpoint inhibition

T2 - Comment on the article by Cappelli et al

AU - Rutgers, Abraham

AU - van den Brom, Rob R H

AU - Hospers, Geke A P

AU - Heeringa, Peter

AU - Brouwer, Elisabeth

N1 - This article is protected by copyright. All rights reserved.

PY - 2018/8

Y1 - 2018/8

N2 - With much interest, we read the recent systematic review on rheumatic and musculoskeletal immune-related adverse events (IRAEs) due to immune checkpoint inhibitors by Cappelli et al1 . The mechanistic basis on which the immune checkpoint inhibitors cause immune-related adverse events, dictates that basically any autoimmune disease could occur at an increased frequency in any of the patients treated with these agents. We think there is an underestimation of autoimmune disease development in these patients due to patient underreporting and physician unfamiliarity.

AB - With much interest, we read the recent systematic review on rheumatic and musculoskeletal immune-related adverse events (IRAEs) due to immune checkpoint inhibitors by Cappelli et al1 . The mechanistic basis on which the immune checkpoint inhibitors cause immune-related adverse events, dictates that basically any autoimmune disease could occur at an increased frequency in any of the patients treated with these agents. We think there is an underestimation of autoimmune disease development in these patients due to patient underreporting and physician unfamiliarity.

KW - Journal Article

U2 - 10.1002/acr.23481

DO - 10.1002/acr.23481

M3 - Comment/Letter to the editor

VL - 70

SP - 1275

JO - Arthritis Care and Research

JF - Arthritis Care and Research

SN - 2151-464X

IS - 8

ER -

ID: 51259205